# SDR CA131107001

- Difficulty date: November 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727-23
- Engine: Rroyce TAY65154
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Part number: JR34963A
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION WAS FOUND ON ALL 3 ENGINE INTERMEDIATE CASES ON THE AFT FLANGE.  IT WAS DISCOVERED DURING C1 VISIT.  ENGINE MFG CONTACTED.  REPAIR TEAM WAS SENT TO ACCESS AND REPAIR CORROSION TREATED IAW MM.  SUSPECTED CAUSE OF CORROSION IS FROM DISSIMILAR METALS IN CONTACT, STEEL HARDWARE IN CONTACT WITH MAGNESIUM INTERMEDIATE CASE, INCONJUNCTION WITH LOW FLIGHT HOURS.
